MAUDE Adverse Event Report: CORDIS CORPORATION SI BRITE TIP 7F 23CM STR; INTRODUCER, CATHETER

CORDIS CORPORATION SI BRITE TIP 7F 23CM STR; INTRODUCER, CATHETER
Model Number 401723M
Medical Device Problem Codes Material Frayed (1262); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 18099958 presented no issues during the manufacturing process that can be related to the reported event.Complaint conclusion: as reported, the distal end of a 7f 23cm brite tip straight catheter sheath introducer was attempted to be used but was frayed.The device was replaced with another brite tip csi and the procedure completed.There was no reported patient injury.The device was prepped as per the instructions for use (ifu).The product was not returned for analysis.A product history record (phr) review of lot 18099958 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.Without the return of the device or images for analysis, the reported customer event ¿brite tip/distal tip- frayed/split/torn¿ could not be confirmed.Storage and/or handling factors may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿do not use if package is open or damaged.If increased resistance is felt upon insertion of the csi, investigate the cause before continuing.If the cause of the resistance cannot be determined and corrected, discontinue the procedure, and withdraw the csi.¿ based on the information available and the phr review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Event or Problem Description
As reported, the distal end of a 7f 23cm brite tip straight catheter sheath introducer was attempted to used but was frayed.The device was replaced with another brite tip csi and the procedure completed.There was no reported patient injury.The device was prepped as per the instructions for use (ifu).The device was discarded and will not be returned for evaluation.

Brand Name
SI BRITE TIP 7F 23CM STR
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, FL 33014
7863138372
MDR Report Key15567661
Report Number9616099-2022-06045
Device Sequence Number12252021
Product Code DYB
UDI-Device Identifier10705032000314
UDI-Public(01)10705032000314(17)250331(10)18099958
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K984500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number401723M
Device Catalogue Number401723M
Device Lot Number18099958
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Initial Report FDA Received Date10/07/2022
Date Device Manufactured04/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BRITE TIP CSI
Patient SexUnknown